Open Access
December 2018 On normalization of quasi-log canonical pairs
Osamu Fujino, Haidong Liu
Proc. Japan Acad. Ser. A Math. Sci. 94(10): 97-101 (December 2018). DOI: 10.3792/pjaa.94.97


The normalization of an irreducible quasi-log canonical pair naturally becomes a quasi-log canonical pair.


Download Citation

Osamu Fujino. Haidong Liu. "On normalization of quasi-log canonical pairs." Proc. Japan Acad. Ser. A Math. Sci. 94 (10) 97 - 101, December 2018.


Published: December 2018
First available in Project Euclid: 26 November 2018

zbMATH: 07067286
MathSciNet: MR3879320
Digital Object Identifier: 10.3792/pjaa.94.97

Primary: 14E30
Secondary: 14C20

Keywords: Du Bois singularities , normalization , quasi-log canonical pairs

Rights: Copyright © 2018 The Japan Academy

Vol.94 • No. 10 • December 2018
Back to Top